≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

New remedy interrup action of high potnecies?

Dear friends,
I had to take lilium tigrinum in high potnecies daily cause of the strong dynamic of my illness (schizophrenia).

Unfortunatly and without that my homeopathy knew it I ordered a 460M and took it two times.

Oviously it was to strong and I developed a new state of beeing.

My homeopathy choose Arsenicum Album and I responded very well. I take it daily in lm potencies.

The point is that I improved very well, feel much more secure and stronger but I suffer still from some symptoms wicj developed after taking lilium 460m.

My question is if a high potencies from arsenicum album would be able to stop the action from lilium??
...or i have to wait and carry on with the lm potencies smooth and slowly?

Greetings

Luca
 
  lucawi on 2019-05-02
This is an internet forum. Assume posts are not from medical professionals.
The thing is if it is possbible to stop the action of the previous remedy I took??

I am secure that Arsen is the right remedy, i still improved a lot, not much more anxiety and i feel more secure of myself.

It is only that with Lilium 460M started to worse my insomnia and I develop a tinnitus wich is still there.

The question is if the high potencie of Arsen could stop the tinnitus and help me to improve the insomnia?
Cause in still feel much more better but there are still this symptomes which i correlate to the high potencie of lilium.
 
lucawi 3 weeks ago

Please continue the LM. Follow your homeopath.
Do not think of the LM potencies as “weaker”
Than high arsenicum potencies. LM system
Is designed to take you thru many levels.
Often high arsenicum potencies are given to
Help people pass over with a peaceful death,

Be patient and do not self prescribe.
 
simone717 3 weeks ago

Dear simone,

Of course I will follow my homeopath, i will not do an error another time, like with the 460M. I was only interested in how you see my situation and cause I will see my homeopath in a few weeks.
Hopefully arsen will bring me health and not dearh :) joke

Greetings
 
lucawi 3 weeks ago

Ok- yes, I think you are on the correct path.
 
simone717 3 weeks ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.